# SDR AUS20021346

- Difficulty date: November 20, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

(AUS) APU FIRE WARNING. FIRE BOTTLE DISCHARGED. INSPECTION FOUND NO EVIDENCE OF FIRE.
